MathSciNet Relay Station
MathSciNet bibliographic data
MR2040697 11J25 (11J70)
Queffélec, Martine Approximations diophantiennes des nombres sturmiens. (French) [Diophantine approximations of Sturmian numbers] J. Théor. Nombres Bordeaux 14 (2002), no. 2, 613–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement